# SDR AALA951945

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49477
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND THE FORWARD SECTION OF THE EMERGENCY EXIT FLOOR PATH LIGHT STRIPS HAS NO POWER FEED FROM BATTERY PACK.  REPLACED WIRE LEAD FROM FORWARD BATTERY PACK MODULE TO FLOOR PROXIMITY MARKER LIGHT STRIP.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
